Jump to content
CrazyBoards.org

high anxiety levels


Recommended Posts

My anxiety levels are quite high at the moment, specially cause I'm feeling so stressed out with 2 big upheavals going on around me.

Jumpiness while driving, I even swerved at a car today cause I thought it was coming at me and wasn't going to stop. Luckily I didn't swerve into something else.

Lots of adrenalin and nowhere for it to go. Racing heart. I even had a mini panic attack where my chest got really painful like I was having a heart attack.

But the weirdest thing I'm having now is unexplained bouts of grief and panic, the same type of feeling i felt when my ex left me 2 years ago. Just not as hugely intense but still that feeling. I can be driving along and suddenly feel this intense grief/panicky feelings and I start to cry with tears streaming down my face, not even knowing what brought it on. And it HURTS as if he's leaving me all over again. I also dreamed 3 times in the past 2 weeks, that he was telling me he didn't want to know me anymore, over and over again, about 25 times in the same dream. I woke up with this awful panic, sadness and grief like you wouldn't believe from just a DREAM. Strange because I'm still friends with him and we are in touch a lot. I had to text him so that he could assure me that he would never "leave" me, that he wouldn't stop being my friend.

I have no idea what's bringing on this unexplained irrational panic, sadness and loss, I just start to feel it for no known reason, I could be anywhere, in a shop, just sitting quietly at home, whatever. Mental.

All I can think of what it might be is that I'm under such a lot of stress currently, despite the fact I hardly do anything at all, I just worry a lot about upcoming changes.

Any input appreciated or if you can relate in any way. Thanks.

Link to comment
Share on other sites

while agitation is a common side effect, i experience relief from wellbutrin, and feel very, very touchy without it. this could be because i have ADD and therefore stim drugs are calming for me, i don't know, but for whatever reason it makes me feel better.

consider if you're one of those who may have the side effect of agitation or feeling better. you're not ad(h)d, are you? i personally believe, and have no scientific evidense to back this but just my own experience, that ad(h)d people have more luck with wellbutrin.

strangely, my mom, who claims to have NO issues with ADD (even though it crawls all over her, ;) ), benefits from WB.

it doesn't agitate anyone that i know of personally. it only agitates me at 450mg. i take 300mg and am fine.

i guess YMMV.

Link to comment
Share on other sites

Stress can do funny things to people. For me it induced schizophrenia.

You may need to learn some techniques to calm down such as meditation.

It might also be worth discussing this with your health professional - benzos could help or perhaps some CBT.

Link to comment
Share on other sites

I really don't see why you're so attached to wellbutrin. It's notorious for making that kind of thing worse. Agitation is listed as the most common side effect with over 30% of people experiencing it.

I take it because it's the only option here besides SSRI's and I'm not going down that track again. I needed something energising at the time I went back on it.

I think I just take it too erratically, skipping doses too much and that way you never get over the initial hurdles. If I could get my A into G and take it every day without fail I'd be ok with it. I know this because I've read my old diaries where I worked my way up to 300mg and after a while all the initial symptoms went away for the most part or became "manageable". Not that I intend to go back to 300mg, I should be fine on 150.

If I don't take the WB I'm back to square one with my meds and I don't want that. Down here not all common meds available in other countries are easily accessible so I gotta take what I can get.

Link to comment
Share on other sites

There are other options besides antidepressants. A year ago, several doctors decided that I shouldn't take antidepressants. EVER.

I've been doing good without them (except lately, but that's another story). My main problems are depression and anxiety, like you.

I don't know if I should suggest anything really, but antipsychotics, anticonvulsants and lithium can be very good for depression, even if they are not specifically intended for that purpose.

Link to comment
Share on other sites

There are other options besides antidepressants. A year ago, several doctors decided that I shouldn't take antidepressants. EVER.

I've been doing good without them (except lately, but that's another story). My main problems are depression and anxiety, like you.

I don't know if I should suggest anything really, but antipsychotics, anticonvulsants and lithium can be very good for depression, even if they are not specifically intended for that purpose.

I know there are other options besides antidepressants. I was on no meds for about a year, after my first stint with WB ended when I could no longer afford it. But I wasn't getting any better. A lot of it was situational (tdoc & pdoc saying several times that what happened to me would make *anybody* depressed). I was even depressed when I was supposed to be happy, in the lead up to my month long trip to Europe I was feeling like crap.

My anxiety may be exacerbated by the WB, but I ain't ready to quit it. I made a commitment to myself to get help this year, and together with therapy twice a week I'm going to make sure that happens. I was prescribed seroquel to counteract the anxiety and it seems to help, even if I only take it to help me sleep. It calms and sedates me. But yeah if I'm too sedated all the time I ain't going to have the will or energy to make changes in my life and that defeats the purpose of taking the WB which is supposed to energise me into doing all that.

Before restarting the WB I was lying in bed for weeks on end with my head under the blankets and that's not a solution either.

For me at least, there is no perfect med. I just have to make do with whatever I can get, a combination of meds, therapy, group sessions.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...